# SDR FDEA201704251260

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 41,982 hours, 16,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Delaminated
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ESCAPE ROPE COVER LATCH BROKEN & WILL NOT  STAY IN PLACE.  THE LATCH NOT BROKEN,  BUT FOUND DELAMINATED. LAMINATED AND SECURED THE PANEL IAW AMM 25-51-00-4.
